Hi! First post here...hopefully I can get some input.
My girlfriend just started YAZ again after being off of oral contraceptives for about a year.
She did the "Day 1 Start" as I read in her instruction leaflet. This means she took her first active pill of her pack on the first day of her period.
She got her period at 10am and took the first pill at 1pm.
It is now the 3rd day of her period and her period did not get nearly as heavy as it used to be...just some brown spotting and a bit of red here and there.
Is this supposed to happen? I know it is supposed to make your period lighter and less painful for most woman...but I didn't think it was immediately effective.
I thought she would get her regular period this month because she did not take any of the pills last month or this month up until the 1st day of her period.
I am just worried something might be wrong, I doubt it is implantation bleeding do to the fact that we abstained from sex this previous month because we are so close to her being on the pill.
So essentially...I thought her period would be normal this time because she did not have anything in her system until the first day of her period....either that or the pill already went to work.
Some input on your experiences ladies, it would be very helpful.